Nonexistence of sub-elliptic critical problems with Hardy-type potentials on Carnot group

Document Type : Research Paper


School of Mathematics and Statistics, Jiangxi Normal University,Nanchang 330022, P.R. China



Using the Pohozaev-type arguments, we prove the nonexistence results for sub-elliptic problems with critical Sobolev-Hardy exponents and Hardy-type potentials on the Carnot group.


[1] A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni, Stratified Lie Groups and Potential Theory for their Sub-Laplacians, Springer Monographs in Mathematics, Springer, Berlin, 2007.
[2] H. Federer, Geometric Measure Theory, Die Grundlehren der Mathematischen Wissenschaften, 153, Springer, New York, 1969.
[3] G.B. Folland, Subelliptic estimates and function spaces on nilpotent Lie groups, Ark. Mat. 13 (1975), 161–207.
[4] A. Ferrero and F. Gazzola, Existence of solutions for singular critical growth semilinear elliptic equations, J. Differ. Equ. 177 (2001), 494–522.
[5] N. Garofalo and E. Lanconelli, Existence and nonexistence results for semilinear equations on the Heisenberg group, Indiana Univ. Math. J. 41 (1992), no. 1, 71–98.
[6] N. Garofalo and D. Vassilev, Regularity near the characteristic set in the non-linear Dirichlet problem and conformal geometry of sub-Laplacians on Carnot Groups, Math. Ann. 318 (2000), 453–516.
[7] A. Loiudice, Critical problems with Hardy potential on Stratified Lie groups, Adv. Differ. Equ. 28 (2023), 1–33.
[8] A. Razani, Entire weak solutions for an anisotropic equation in the Heisenberg group, Proc. Amer. Math. Soc. 151 (2023), no. 11, 4771–4779.
[9] A. Razani, Solutions for nonhomogeneous Kohn-Spencer Laplacian on Heisenberg group, Appl. Anal. (2023). 1080/00036811.2023.2297866
[10] A. Razani and G.M. Figueiredo, Degenerated and competing horizontal (p, q)-Laplacians with weights on the Heisenberg group, Numer. Funct. Anal. Optim. 44 (2023), no. 3, 179–201.
[11] A. Razani and F. Safari, Existence results to a Leray-Lions type problem on the Heisenberg Lie groups, Boundary Value Prob. 2023 (2023), Article number: 18.
[12] A. Razani and F. Safari An elliptic type inclusion problem on the Heisenberg Lie group, Math. Slovaca 73 (2023), no. 4, 957–968.
[13] M. Ruzhansky and D. Suragan, Hardy inequalities on homogeneous groups, 100 Years of Hardy Inequalities, Birkhauser, Cham, 2019.
[14] J. Zhang, Existence and multiplicity of positive solutions to sub-elliptic systems with multiple critical exponents on Carnot groups, Proc. Math. Sci. 133 (2023), Art. 10.
[15] J. Zhang, Sub-elliptic problems with multiple critical Sobolev-Hardy exponents on Carnot groups, Manuscripta Math. 172 (2023), 1–29.
[16] J. Zhang, On the existence and multiplicity of solutions for a class of sub-Laplacian problems involving critical Sobolev-Hardy exponents on Carnot groups, Appl. Anal. 102 (2023), no. 15, 4209–4229.
[17] J. Zhang and S. Zhu, On criticality coupled sub-Laplacian systems with Hardy type potentials on Stratified Lie groups, Comm. Anal. Mech. 15 (2023), no. 2, 70–90.

Articles in Press, Corrected Proof
Available Online from 01 April 2024
  • Receive Date: 25 December 2023
  • Revise Date: 17 April 2024
  • Accept Date: 20 April 2024